# SDR SWIA202305190034

- Difficulty date: March 30, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 45,696 hours, 38,642 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFTER PAX DOOR REMOVAL FOUND DOOR HINGE ON THE FUSELAGE SIDE TO HAVE ELONGATED HOLES AND OUT OF LIMITS USING GO/NOGO TOOL #G670-521104-101.     (C-CHECK RO 5/15/2023)    REMOVED & REPLACED PAX DOOR HINGE (FUSELAGE SIDE) REF CRJ-200 SRM 53-21-23 REPAIR NO.1SKYCARD 51-900-1003-SKY COMPLIED WITHALL CHECKS GOOD
